# SDR AUS20040419

- Difficulty date: April 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Seal
- Part number: 571488
- Condition: Failed
- Location: Hyd System
- Part time: 5,128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 HYDRAULIC STANDBY POWER UNIT DRIVESHAFT SEAL FAILED.  LOSS OF HYDRAULIC FLUID.
